RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 3, Pages 148–162 (Mi aa1286)  

Research Papers

The stable Calabi–Yau dimension of preprojective algebras of type $\mathbf L_n$

S. O. Ivanov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:3, 475–484

Bibliographic databases:

Received: 14.10.2011

Citation: S. O. Ivanov, “The stable Calabi–Yau dimension of preprojective algebras of type $\mathbf L_n$”, Algebra i Analiz, 24:3 (2012), 148–162; St. Petersburg Math. J., 24:3 (2013), 475–484

Citation in format AMSBIB
\Bibitem{Iva12}
\by S.~O.~Ivanov
\paper The stable Calabi--Yau dimension of preprojective algebras of type $\mathbf L_n$
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 3
\pages 148--162
\mathnet{http://mi.mathnet.ru/aa1286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3014130}
\zmath{https://zbmath.org/?q=an:06208349}
\elib{http://elibrary.ru/item.asp?id=20730160}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 3
\pages 475--484
\crossref{https://doi.org/10.1090/S1061-0022-2013-01248-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331548200005}
\elib{http://elibrary.ru/item.asp?id=20428030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877683098}


Linking options:
  • http://mi.mathnet.ru/eng/aa1286
  • http://mi.mathnet.ru/eng/aa/v24/i3/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:243
    Full text:67
    References:24
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020